Aa
A
A
A
Close
Anxiety Community
23k Members
Avatar universal

paxil ver Lexapro & Eyes

need advice for Family Members
Female 30 year young girl. currently on Paxil 10 mg tablet [5 mg in the AM and 5 mg at PM]  with a lots EYES problems.
Very high EYE pressure (Like Glaucoma) Also swelling of Retina and RP Retinosa Pigmentosa, I was reading the detail of side effects of PAxil which also increase the side effects. Also She has a Vision Problem and effects of Rretinosa Pigmentosa [night blindness]
She  wants to switch to drug with less side effects drug,  Lexapro then slowly stop the medication if possible. Also I wants to know Which is a worst drug Paxil or Lexapro?
From the view point of  withdrawal symptoms.
Give me some helping clues
Thanks

1 Responses
480448 tn?1426952138
Your family member needs to be followed by both her family doctor, along with her opthamologist about this.  She needs to run any new meds by her eye doc before starting them, considering that she has some significant eye issues.  

As far as "which med is better or worse"? .....there isn't an easy answer for that.  Everyone is different and one person may have horrible withdrawal phenomena with one med and nothing with another when the next person..... vice versa.

Just tell her that she needs to be closely followed by her eye doctor when it comes to these (or any) medications.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1428180348
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?